
Bren Plus 100 mg/162.5 mg Suspension
Manufacturer
Kopran Ltd
Salt Composition
Ibuprofen (100mg) + Paracetamol (162.5mg)
Key Information
Short Description
Bren Plus 100 mg/162.5 mg Suspension is a combination of ibuprofen and paracetamol used to reduce pain and fever in children and infants.
Dosage Form
Suspension
Introduction
Bren Plus 100 mg/162.5 mg Suspension is a combination of two medicines, ibuprofen and paracetamol. Both of these belong to a class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDS). It helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Directions for Use
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects.
How it works
Bren Plus 100 mg/162.5 mg Suspension is a combination of two medicines: Ibuprofen and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Quick Tips
Bren Plus 100 mg/162.5 mg Suspension is used to reduce pain as well as fever in children and infants. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Give plenty of fluids to your child if diarrhea occurs as a side-effect. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
Related Medicines

Bruace Suspension

Dolomec Suspension

Buflam Plus Suspension

Children's Combipain Suspension Orange

Fenceta Plus 100mg/162.5mg Suspension

Dolofen Suspension

Ibutop 100mg/162.5mg Suspension

P K 100MG/162.5MG SUSPENSION

Artigesic 100 mg/162.5 mg Suspension
